# SDR C2XA08ON098

- Difficulty date: February 25, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 7,015 hours, 3,752 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Part number: 4800104
- Condition: Inoperative
- Location: Cockpit
- Part time: 7,015 hours, 3,752 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 0030 - MCI - FLIGHT CREW REPORTED NR 1 WING ANTI-ICE FAIL ON EICAS.  FLIGHT DIVERTED FROM OMA TO MCI.  MX PERSONNEL REMOVED AND REPLACED NR 1 WING ANTI-ICE PUSH BUTTON, OPERATIONALLY CHECKED SATISFACTORY.  AIRCRAFT WAS RELEASED TO RETURN TO SERVICE.
